# SDR 96UAL900439

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Controls
- Condition: Stiff
- Location: Elevator
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNABLE TO HOLD ALTITUDE AT 10,000 FEET ON AUTO-PILOT.  DISCONNECTED AUTO-PILOT AND ELEVATOR WAS STIFF.  FLEW FOR 5 TO 10 MINUTES USING STABILIZER FOR PITCH CONTROL.  WHILE PUSHING UP AND DOWN SOMETHING LET GO AT 4,000 FEET.  AIRCRAFT FLEW NORMAL FOR THE REST OF THE FLIGHT.  *S/D*  PERFORMED VISUAL INSPECTION OF CONTROL CABLE SYSTEM PER MM 27-31-00.  NO FAULTS WERE FOUND IN MAINTENANCE CONTROL DISPLAY UNIT.  CHECKED ELEVATOR WITH EACH HYDRAULIC SYSTEM INDIVIDUALLY AND FOUND NO FAULTS.  NO SPECIFIC PARTS FOUND DAMAGED OR FAULTED.
